Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Reflexivity of pairs of shifts


Author: Marek Ptak
Journal: Proc. Amer. Math. Soc. 109 (1990), 409-415
MSC: Primary 47D25; Secondary 47B99
DOI: https://doi.org/10.1090/S0002-9939-1990-1007510-0
MathSciNet review: 1007510
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In the present paper the reflexivity of a WOT-closed algebra generated by certain pairs of commuting shifts, which are not necessarily doubly commuting, is proved.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47D25, 47B99

Retrieve articles in all journals with MSC: 47D25, 47B99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1990-1007510-0
Keywords: Reflexivity, pairs of commuting shifts, modified unilateral translation
Article copyright: © Copyright 1990 American Mathematical Society

American Mathematical Society